# SDR AWXA9800083

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS FLICKER ON/OFF LT ROW 1-4.  REMOVED AND REPLACED BATTERY CARTRIDGE ASSY, DUE TO PWR SUPPLY CHANGE. TEST OK.
